Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Formes différentielles méromorphes localement exactes


Author: Pierre Dolbeault
Journal: Trans. Amer. Math. Soc. 82 (1956), 494-518
MSC: Primary 53.3X
MathSciNet review: 0087183
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cartan and S. Eilenberg, Homological algebra, Princeton Mathematical Series, no. 19.
  • [2] P. Dolbeault, Formes différentielles et cohomologie sur une variété analytique complexe, Ann. of Math. (à paraître).
  • [3] K. Kodaira, On a differential-geometric method in the theory of analytic stacks, Proc. Nat. Acad. Sci. U. S. A. 39 (1953), 1268–1273. MR 0066693 (16,618b)
  • [4] K. Kodaira and D. C. Spencer, On a theorem of Lefschetz and the lemma of Enriques-Severi-Zariski, Proc. Nat. Acad Sci. U. S. A. 39 (1953), 1273–1278. MR 0068286 (16,857e)
  • [5] Laurent Schwartz, Courant associé à une forme différentielle méromorphe sur une variété analytique complexe, Géométrie différentielle. Colloques Internationaux du Centre National de la Recherche Scientifique, Strasbourg, 1953, Centre National de la Recherche Scientifique, Paris, 1953, pp. 185–195 (French). MR 0066014 (16,518d)
  • [6] D. C. Spencer, Cohomology and the Riemann-Roch theorem, Proc. Nat. Acad. Sci. U. S. A. 39 (1953), 660–669. MR 0066692 (16,618a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.3X

Retrieve articles in all journals with MSC: 53.3X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1956-0087183-9
PII: S 0002-9947(1956)0087183-9
Article copyright: © Copyright 1956 American Mathematical Society